# SDR DALA12016760936

- Difficulty date: December 17, 2012
- Submitted: December 19, 2012
- Operation: Air carrier
- Aircraft: N936DL
- Make and model: Doug MD-88
- Aircraft serial: 49723
- Aircraft time: 62,121 hours, 47,144 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Damaged
- Location: Bs 218
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

E & E BAY BS 218, LONGERON 30 & 29 LT HAS DAMAGE TO LONGERON FLANGE ON BOTH SIDES OF LONGERON HAT CHANNEL.  REMOVED DAMAGE ON E/E BAY STA 218, LONGERON 30 AND 29L ON LONGERON FLANGE IAW SRM 51-03, FIG 1. FOUND TO BE WITHIN LIMITS. HFEC INSP DETECTED 1 EA CRACK EMANATING FROM EDGE OF LT FLANGE IN BLENDED AREA OF LONGERON 30. NEW LONGERON SECTION STA 170-227 WAS CREATED, TREATED, AND INSTALLED IAW SRM 51-30-2 AND 51-30-5. TREATED, PRIMED, AND APPLIED TOPCOAT ON E/E BAY STA 218 L29L IAW SRM 51-10-3, PARA 11, 14, AND 21.
